The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Publicatielijst

Faculteit der Natuurwetenschappen, Wiskunde en Informatica - 2006

241 tot 250 van 1291
1 ... 121 ... 221   231   241   251   261 ... 381 ... 511 ... 641 ... 771 ... 901 ... 1031 ... 1161 ... 1291

241   Artikel: Wilson Function Transforms Related to Racah Coefficients
W.G.M. Groenevelt in: Acta Applicandae Mathematicae, Vol. 91 (2006), p. 133-191
242   Artikel: Symmetric homoclinic tangles in reversible systems
A.J. Homburg, J.S.W. Lamb in: Ergod. Theory and Dynam. Syst., Vol. 26 (2006), p. 1769-1789
243   Artikel: A geometric construction of traveling waves in a bioremediation model
M.A. Beck, A. Doelman, T.J. Kaper in: Journal of Nonlinear Science, Vol. 16 (2006), p. 329-349
244   Artikel: Homoclinic bifurcations at the onset of pulse self-replication
A. Doelman, T.J. Kaper, L.A. Peletier in: Journal of Differential Equations, Vol. 231 (2006), p. 359-423
245   Hoofdstuk: q-Special functions
T.H. Koornwinder in: Encyclopedia of Mathematical Physics (2006), p. 105-116
246  download 170832 Hoofdstuk: Wiskunde in de laatste zestig jaar: exponentiële groei en structurele vernieuwing
T.H. Koornwinder in: Een cultuurgeschiedenis van de wiskunde (2006), p. 203-232
247   Artikel: SU(d)-biinvariant random walks on SL(d,C) and their Euclidean counterparts
M.M. Rösler, M. Voit in: Acta Applicandae Mathematicae, Vol. 90 (2006), p. 179-195
248   Artikel: On the distribution of the order and index of g(modp) over residue classes II
P. Moree in: Journal of Number Theory, Vol. 117 (2006), p. 330-354
249   Artikel: On the distribution of the order and index of g (pmod p) over residue classes III
P. Moree in: Journal of Number Theory, Vol. 120 (2006), p. 132-160
250   Artikel: Asymptotically Exact Heuristics for Prime Divisors of the Sequence {a/k + b/k} §k
P. Moree in: Journal of Integer Sequences, Vol. 9 (2006), p. article 06.2.8-